Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diabetic with high blood pressure. Having weightgain, numbness, tingling in limbs, face, cold sweats. Suggestions?

Hi i am a diabetic with high blood pressure i Take three different type of blood pressure pill would like if i could just take one or none at all i have been gaining weight my back hurt would like to lose some weight, painful when i stand or on my feet for about five to ten minute.i also experience numbness and tingle in my hand aand feet there are some numbness in th face as well i also wake up in the middle of the night with a cold sweat.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Both diabetes and hypertension are recognised as major risk factors for cardiovascular disease and when both co- exist ,the risk is not merely added up but compounded.
Hypertension in diabetics is associated with increased mortality from micro as well as macro vascular complication of diabetes because both affect the same major target organs and the common denominator is the vascular tree.

Left ventricular hypertrophy and coronary artery disease are much more common in diabetic hypertensive patients than in patients suffering from hypertension or diabetes alone. The combined presence of hypertension and diabetes concomitantly accelerates the decrease in renal function, the development of diabetic retinopathy and the development of cerebral diseases. 

So the primary aim in you should be a meticulous control of diabetes and blood pressure and not seeing the number of tablets.
Get yourself investigated thoroughly.
Reduce your weight and do regular exercises.
Numbness seems to be due to diabetic neuropathy and so take VIT B 12 for that.
Night sweats could be due to hypoglycemia,menopause,anxiety,fear or sometimes may be a kidney infection.

Consult a diabetologist and get managed and treated comprehensively 
You must reduce weight and so may take the help of a dietician.
Answered: Sat, 16 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor